# SDR DALA2018042802885

- Difficulty date: April 28, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FOUND WORN OUT OF LIMITS,  BS 1485, BETWEEN THE 9 AND 10 HRS POSITION.  THE FRAME WAS REPAIRED IAW ER/A 567923-14, REV ORIGINAL, AND ETI-88-18-039, REV 2.
